Lips touched up 2 weeks ago w/ minimal amt. & on only 1 side to even out lips after last procedure 7 months ago. It was immediately uneven (though no bruising & no swelling). I waited for it to resolve in 2 weeks. It's still uneven. It's a small amount, not overfilled but it has distorted the shape of my lip. I don't want to dissolve all of it, but can Hyaluronidase be used in a tiny amount to just get rid of half of that tiny injection? I want to be happy & and I want to look natural. Thanks!
Is It Possible to Titrate Hyaluronidase for Lips? Two Weeks Post.
Doctor Answers (4)
Titrating hyaluronidase for lip fillers
Hyaluronidase can be injected in small amounts and at different concentrations so as to dissolve some, but not all of a filler. You would have to see a dermatologist or plastic surgeon for this treatment as it requires a great degree of training and experience. Dr. Benjamin Barankin, Toronto Dermatology Centre.
Is It Possible to Titrate Hyaluronidase for Lips?
In theory this is possible. It requires using small injections of hyaluronidase and might involve several treatments. The risk is using too much and dissolving all of the hyaluronic acid filler. However, careful treatment should be able to improve the area that concerns you. I hope this information is helpful.
Stephen Weber MD, FACS
Web reference: http://weberfacialplasticsurgery.com/facial-dermal-fillers/
Can a "little bit" of Restylane or Juvederm be Dissolved?
Hi Sally Anne. In our opinion, this is very difficult to do. While it's possible that only a small amount of hysaluronidase can be used, it's very difficult to only dissolve part of the dermal filler. Based on our experience, if you inject enough to fix the issue, the enzyme dissolves all of the product.
You might also like...
Dissolving only small amounts of filler
Sure it is absolutely possible, given the right injector. Using hyaluronidase is as much an art as using fillers, so yes, an experienced injector can use only a small amount and even out the fillers, as long as you had an HA filler like Restylane or Juvederm.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.